arrow
Volume 10, Number 4
Previous Issue Next Issue

Zi-Qiang Yang & Y. Yuan

J. Comp. Math., 10 (1992), pp. 291-295.

Preview Full PDF 651 10004 Abstract

Jian-Xin Deng

J. Comp. Math., 10 (1992), pp. 296-300.

Preview Full PDF 664 9968 Abstract

Yi Li

J. Comp. Math., 10 (1992), pp. 301-304.

Preview Full PDF 689 9896 Abstract

Goong Chen & Quan Zheng

J. Comp. Math., 10 (1992), pp. 305-320.

Preview Full PDF 695 9902 Abstract

Goong Chen, Wendell H. Miies, Wan-Hua Shaw & Quan Zheng

J. Comp. Math., 10 (1992), pp. 321-338.

Preview Full PDF 661 9993 Abstract

Guan-Rong Chen

J. Comp. Math., 10 (1992), pp. 339-347.

Preview Full PDF 677 9796 Abstract

Hermann Brunner

J. Comp. Math., 10 (1992), pp. 348-357.

Preview Full PDF 693 9874 Abstract

A. K. Yeyios

J. Comp. Math., 10 (1992), pp. 358-365.

Preview Full PDF 653 9913 Abstract

Zhang-Xi Chen

J. Comp. Math., 10 (1992), pp. 366-375.

Preview Full PDF 655 9843 Abstract

Jian-Feng Feng, Gong-Yan Lei & Min-Ping Qian

J. Comp. Math., 10 (1992), pp. 376-387.

Preview Full PDF 653 9682 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard